Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Roitberg, Inna

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:84
Abstract pages:872
Full texts:151
References:54
E-mail: ,

http://www.mathnet.ru/eng/person65810
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Inna Roitberg, Alexander Sakhnovich, “The discrete self-adjoint Dirac systems of general type: explicit solutions of direct and inverse problems, asymptotics of Verblunsky-type coefficients and the stability of solving of the inverse problem”, Zh. Mat. Fiz. Anal. Geom., 14:4 (2018),  532–548  mathnet
2015
2. Bernd Fritzsche, Bernd Kirstein, Inna Ya. Roitberg, Alexander L. Sakhnovich, “Pseudo-Exponential-Type Solutions of Wave Equations Depending on Several Variables”, SIGMA, 11 (2015), 010, 13 pp.  mathnet  mathscinet  isi  scopus
2005
3. I. Roitberg, A. Sakhnovich, “D'Alembert–Liouville–Ostrogradskii formula and related results”, Mat. Fiz. Anal. Geom., 12:1 (2005),  114–118  mathnet  mathscinet  zmath
1997
4. I. Ya. Roitberg, “Elliptic boundary value problems for general systems of equations in complete scales of Banach spaces”, Dokl. Akad. Nauk, 354:1 (1997),  25–29  mathnet  mathscinet  zmath
1995
5. I. Ya. Roitberg, Ya. A. Roitberg, “Green's formula and the denseness of solutions of general parabolic boundary value problems in function spaces on manifolds”, Differ. Uravn., 31:8 (1995),  1426–1433  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1382–1390
1994
6. I. Ya. Roitberg, Ya. A. Roitberg, “Green's formula for general parabolic boundary value problems”, Dokl. Akad. Nauk, 339:1 (1994),  24–28  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 378–384

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021